# SDR TWRA96335

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT AND NR 4 LEFT MED UPPER BUSTLE EMERGENCY EVAC LIGHTS INOP  REPLACE FAULTY BUSTLE LIGHTS.  OPS CHECK OK PER MM 33-51-00.  (M)
